Massive hepatic enlargement with fatty change associated with ketoconazole

J. D. Gradon, D. V. Sepkowitz

    Research output: Contribution to journalArticlepeer-review

    Abstract

    Several forms of hepatic toxicity have been described with the antifungal agent ketoconazole. We report a case of massive liver enlargement with fatty infiltration presenting as gastric compression. This occurred in a young woman with AIDS taking ketoconazole as maintenance therapy for cryptococcal meningitis. This is the first reported case of ketoconazole causing fatty change in the liver.

    Original languageEnglish (US)
    Pages (from-to)1175-1176
    Number of pages2
    JournalDICP, Annals of Pharmacotherapy
    Volume24
    Issue number12
    DOIs
    StatePublished - 1990

    ASJC Scopus subject areas

    • Pharmacology, Toxicology and Pharmaceutics(all)
    • Pharmacology (medical)

    Fingerprint Dive into the research topics of 'Massive hepatic enlargement with fatty change associated with ketoconazole'. Together they form a unique fingerprint.

    Cite this